# SDR AALA202411294636

- Difficulty date: October 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,834 hours, 12,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHT ASSY ON DOOR FRAME DOOR 2LH FWD IN  PASSENGER CABIN. MAINTENANCE REPLACED EMERGENCY LIGHT ASSY ON DOOR FRAME DOOR 2LH IN PASSENGER CABIN IAW AMM 33-51-01-960-802 STEP C ITEM (2) THRU (4) TEST IS OK.
